# SDR ASAA2021050834766

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,703 hours, 11,282 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H6PL
- Condition: Failed
- Location: Nr 2 Hf Comms
- Part time: 23,069 hours, 7,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING HF 2, "FAIL" INDICATION DISPLAYED IN BOTH ACTIVE AND STANDBY DISPLAYS. GROUNDED - YES. REMOVED AND REPLACED HF TRANSCEIVER AND OPS CHECKS GOOD IAW B737-800 AMM 23-24-00-400-801.
